# SDR IPXA10163405

- Difficulty date: October 20, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 5,835 hours, 3,551 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MCD FLOOR PANEL 242TK IS CRACKED AT LOWER SURFACE AS MARKED.  REPAIRED MCD FLOOR PANEL IAW 53-10-20, PARA 8B, FIG 203 AND EO A300-5320-38221-B.
